# SDR SWAA2016040450537

- Difficulty date: April 1, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 37,718 hours, 17,384 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: E2101631
- Condition: Burned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, NR 1 ELEC HYD LIGHT CAME ON DURING CLIMB.  FOUND R318 L3 LUG BURNT & W5230-0506-10 TERMINAL END BROKEN & BURNT.  R & R R318 RELAY IAW WDM.
